# SDR REXA2019081401368

- Difficulty date: August 14, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 26,915 hours, 17,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67070326003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR HIDDEN DAMAGE: CORROSION ON SETTLEMENT SKIN OF RADIO ALTIMETER RECEIVE E18, TRANSMIT E19, AND TRANSMIT E8 (SM). SUMMARY: ON NRC. 00253, CORROSION LEVEL 2 ON SETTLEMENT SKIN OF RADIO ALTIMETER RECEIVE E18, TRANSMIT E19, AND TRANSMIT E8 WERE REPAIRED PER EA CRJ953-09567 REV IR.
